Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Reciprocal transformations of projective coördinates and the theorems of Ceva and Menelaos


Author: Arnold Emch
Journal: Bull. Amer. Math. Soc. 5 (1898), 143-150
DOI: https://doi.org/10.1090/S0002-9904-1898-00583-9
MathSciNet review: 1557675
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00583-9